.NET fwdays'21 conference

Conference for .NET developers
Event is over
.NET fwdays'21 conference
Event is over
Event is over
Event is over

Hello! To watch the broadcast of the conference you need to register and select the ticket type: Free or Full (additional options). After that make sure that you are logged in. If you are authorized and registered, the players are already available below. Check out more details in our guide on Medium.

.NET fwdays'21 — is a large conference dedicated to .NET technology that, for 7 years in a row, brings together architects, developers, and testers who use the .NET framework in their work. This conference guarantees that participants will better understand .NET technologies around .NET, NET Core, C #, ASP.NET Core, Azure, and others.

The conference will be held in a hybrid format with three options (FREE ONLINE, FULL ONLINE, OFFLINE & ONLINE). The conference will start on August 7 at 10 a.m (UTC + 3) and weekdays with additional formats.

On the social media of the conference we write more, subscribe.

Facebook Twitter Telegram chat

Program of weekdays:

Program

Track A (August 7, Offline)
Track B (August 7, Online)
09:30
Registration
1 hour 15 min
10:45
Opening
15 min
11:00
Fast / Resilient / .NET – What to Choose?
[ukr]
[Beginner-Advanced]
Serhiy Kalinets
Parimatch Tech
Fighting Complex Application State Management with Finite-State Machines
[ukr]
[Intermediate]
Vitalii Braslavskyi
Grammarly
11:40
Coffee-break#1
30 min
12:10
Machine Learning for .NET Developers
[ukr]
[Intermediate]
Oleksander Krakovetskyi
DevRain
There's No Such Thing as Plain Text
[eng]
[Beginner]
Dylan Beattie
Ursatile
12:50
Break
10 min
13:00
Implementing an Event Sourcing strategy on Azure
[eng]
[Intermediate]
Olena Borzenko/Eldert Grootenboer
The Adecco Group/Motion10
Project Tye to Tie .NET Microservices
[rus]
[Beginner]
Oleg Karasik
ISsoft
13:40
Zoom with the partner TemaBit Fozzy Group. "First impression of the Blazor framework as a UI tool", Oleksii Donskyi
25 min
14:10
Lunch
1 hour
15:10
Dynamic configuration in .NET
[ukr]
[Intermediate]
Serhii Buta
Wirex
The F# Path to Relaxation
[eng]
[Вeginner]
Don Syme
Microsoft Research
15:50
Break
10 min
16:00
What database can tell about application issues? What application can tell about database issues?
[ukr]/[rus]
[Intermediate]
Denis Reznik/Sergii Bielskyi
Intapp/Eleks
Secure Mobile Apps with the Microsoft Identity Platform
[eng]
[Intermediate]
Christos Matskas/John Patrick Dandison
Microsoft
16:40
Coffee-break#2
20 min
17:00
Prize raffle
20 min
17:20
Building intuitive command-line interfaces in .NET
[eng]
[Intermediate]
Alex Thissen
Xpirit
The Dark Side Of C#
[rus]
[Advanced]
Igor Fesenko
SoftServe
18:00
Closing
10 min
18:10
Afterparty

Check out how we prepare for the .NET fwdays'21 conference:

Gold Partners
Want to become a sponsor?
Mail us to orgs@fwdays.com and we will discuss our cooperation
Partners
Info partners
Want to become an info sponsor?
Mail us to orgs@fwdays.com and we will discuss our cooperation

Learn about the partners of the .NET fwdays'21 conference!

Open vacancies Raffles

Covid-19 Safety Measures

Just like you, we cannot wait for our meeting at the offline conference. And we deeply care about everyone’s health and safety. That is why we are going to stick to all safety measures recommended by the Cabinet of Ministers.

We are actively following all new items that get added to the RESOLUTION OF THE CABINET OF MINISTERS OF UKRAINE of December 9, 2020, No. 1236 “On the establishment of quarantine and introduction of restrictive anti-epidemic actions for prevention of distribution in the territory of Ukraine of acute respiratory disease of COVID-19, of SARS-CoV-2 caused by coronavirus”.

The current situation with the coronavirus in Ukraine.

The government provides recommendations for quarantine measures, as well as information on vaccination.

Security measures at the offline conference:

1. All participants have to be wearing protective masks or respirators while staying indoors.
2. Temperature checks are going to be performed during registration.
3. Places with disinfectants and masks will be available on the territory of the Congress Hall.
4. Surfaces that participants can touch will be timely disinfected.
5. Seatings in the hall will be arranged as recommended by the Cabinet of Ministers.
6. Distance of 1.5 meters between participants has to be maintained at all times, both during the talks and coffee breaks.
7. Ventilation of halls will be performed at breaks.
8. Participants will be registered in small groups to avoid large crowds.


Venue

Kyiv, Mercure Congress Hall, 4 floor
Sign in
Or by mail
Sign in
Or by mail
Register with email
Register with email
Forgot password?